JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 103
An Inequality for Divided Differences in High Dimensions

    Authors: Aimin Xu, Zhongdi Cen,  
    Keywords: Mixed partial divided difference, Convex hull.  
    Date Received: 26/11/2008  
    Date Accepted: 05/11/2009  
    Subject Codes:


    Editors: Josip E. Pecaric,  

This paper is devoted to an inequality for divided differences in the multivariate case which is similar to the inequality obtained by [J. Pecaric, and M. Rodic Lipanovic, On an inequality for divided differences, Asian-European Journal of Mathematics, Vol. 1, No. 1 (2008), 113-120].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login